# SDR VJ970122

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Condition: Malfunctioned
- Location: Tail Compartment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED REAR EVACUATION SLIDE FOR PROPER SERVICING.  AS PRECAUTIONARY MEASURE, REMOVED AND REPLACED TAILCONE SLIDE PER MM 25-60.  (M)
